Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 20,     Number 4,     Winter 2012

 

STABILITY ANALYSIS OF DELAY
DIFFERENTIAL EQUATIONS WITH TWO
DISCRETE DELAYS
XIHUI LIN AND HAO WANG

Abstract. We use an algebraic method to derive a closed form for stability switching curves of delayed systems with two delays and delay independent coecients for the rst time. Furthermore, we provide some properties of these curves and stability switching directions. Our work is an extension of Gu et al.'s work [7] to a more general case using a different approach.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2012 Canadian Applied Mathematics Quarterly (CAMQ)